Loading [MathJax]/jax/output/SVG/config.js
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1938, Volume 2, Issue 1, Pages 25–40 (Mi im3461)  

This article is cited in 7 scientific papers (total in 7 papers)

On the density of the set of even numbers which are not representable as a sum of two odd primes

N. Tchudakoff
Full-text PDF (957 kB) Citations (7)
Received: 14.11.1937
Bibliographic databases:
Language: Russian
Citation: N. Tchudakoff, “On the density of the set of even numbers which are not representable as a sum of two odd primes”, Izv. Math., 2:1 (1938)
Citation in format AMSBIB
\Bibitem{Tch38}
\by N.~Tchudakoff
\paper On the density of the set of~even numbers which are not representable as a~sum of~two odd primes
\jour Izv. Math.
\yr 1938
\vol 2
\issue 1
\mathnet{http://mi.mathnet.ru/eng/im3461}
\zmath{https://zbmath.org/?q=an:0019.00603|64.0986.04}
Linking options:
  • https://www.mathnet.ru/eng/im3461
  • https://www.mathnet.ru/eng/im/v2/i1/p25
  • This publication is cited in the following 7 articles:
    1. I. D. Shkredov, “Structure theorems in additive combinatorics”, Russian Math. Surveys, 70:1 (2015), 113–163  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. A. Gritsenko, N. N. Motkina, “O teoreme Chudakova v prostykh chislakh spetsialnogo vida”, Chebyshevskii sb., 13:2 (2012), 54–55  mathnet
    3. S. A. Gritsenko, N. N. Motkina, “O teoreme Chudakova v prostykh chislakh spetsialnogo vida”, Chebyshevskii sb., 12:4 (2011), 75–84  mathnet  mathscinet
    4. I. D. Shkredov, “Fourier analysis in combinatorial number theory”, Russian Math. Surveys, 65:3 (2010), 513–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. I. D. Shkredov, “Szemerédi's theorem and problems on arithmetic progressions”, Russian Math. Surveys, 61:6 (2006), 1101–1166  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. P. Ribenboim, “Rekordy prostykh chisel (novaya glava v knige rekordov Ginnesa)”, UMN, 42:5(257) (1987), 119–176  mathnet  mathscinet  zmath
    7. I. V. Polyakov, “On the exceptional set for the sum of a prime and a perfect square”, Math. USSR-Izv., 19:3 (1982), 611–641  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая
    Statistics & downloads:
    Abstract page:480
    Full-text PDF :196
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025